# SDR SWAA2014050127581

- Difficulty date: April 24, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 67,126 hours, 55,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6948985U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER TO FRAME ATTACH ANGLE CRACKED AT STRINGER 9L, STATION 360.  R & R ANGLE IAW SRM.
